Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 58, NWS North Platte, NE

June 3, 2014Cherry County, Hooker County, Thomas County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 3, 2014, 3:42 PM MDT for Cherry County, Hooker County, Thomas County, Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 3:42 PM MDT (21:42 UTC)
Expired
Jun 3, 2014, 4:30 PM MDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

Counties Cherry County, NE, Hooker County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 36 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 3:55 PM MDTHAIL 13 N Seneca, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 8:36 AM MDTSevere Thunderstorm WatchSPC7 hr
Jun 3, 2:11 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1655 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
1.2
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WUUS53 KLBF 032142
SVRLBF
NEC031-091-171-032230-
/O.NEW.KLBF.SV.W.0058.140603T2142Z-140603T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
442 PM CDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHEASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHWESTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 530 PM CDT/430 PM MDT/

* AT 339 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
  SENECA...AND MOVING EAST AT 35 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS. TENNIS BALL SIZE HAIL WAS
           REPORTED IN MULLEN.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  THEDFORD...BROWNLEE...NORWAY AND HIGHWAY 83 CROSSING THE NORTH LOUP
  RIVER.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 151 AND 176.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 188 AND 210.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4244 10018 4243 10017 4218 10017 4195 10063
      4193 10098 4226 10101 4246 10018
TIME...MOT...LOC 2141Z 253DEG 31KT 4213 10079

HAIL...2.50IN
WIND...60MPH

$$

MASEK
2 follow-up statements
726 
WWUS53 KLBF 032202
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
502 PM CDT TUE JUN 3 2014

NEC091-032212-
/O.CAN.KLBF.SV.W.0058.000000T0000Z-140603T2230Z/
HOOKER NE-
402 PM MDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOOKER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4218 10017 4195 10063 4198 10072 4225 10079
      4246 10018
TIME...MOT...LOC 2202Z 265DEG 36KT 4209 10052

$$

NEC031-171-032230-
/O.CON.KLBF.SV.W.0058.000000T0000Z-140603T2230Z/
THOMAS NE-CHERRY NE-
502 PM CDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHERRY AND NORTH CENTRAL THOMAS COUNTIES UNTIL 530 PM CDT/430 PM
MDT/...

AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
THEDFORD...AND MOVING EAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN CHERRY AND NORTHERN
  THOMAS COUNTIES.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 151 AND 174.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 202 AND 210.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4218 10017 4195 10063 4198 10072 4225 10079
      4246 10018
TIME...MOT...LOC 2202Z 265DEG 36KT 4209 10052

HAIL...1.75IN
WIND...60MPH

$$

MASEK
116 
WWUS53 KLBF 032226
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
526 PM CDT TUE JUN 3 2014

NEC031-171-032236-
/O.EXP.KLBF.SV.W.0058.000000T0000Z-140603T2230Z/
THOMAS NE-CHERRY NE-
526 PM CDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY AND NORTH
CENTRAL THOMAS COUNTIES WILL EXPIRE AT 530 PM CDT/430 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.

LAT...LON 4218 10017 4195 10063 4198 10072 4225 10079
      4246 10018
TIME...MOT...LOC 2226Z 265DEG 36KT 4211 10020

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:31 PM MDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 3, 2:31 PM MDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
331 PM CDT TUE JUN 3 2014

.SYNOPSIS...
ISSUED AT 329 PM CDT TUE JUN 3 2014

A BROAD BELT OF STRONG WINDS ALOFT STRETCHING FROM SRN
CANADA TO THE CNTL/SRN PLAINS WILL CONTINUE IN PLACE THROUGH FRIDAY.
WINDS AT 500 MB WILL INCREASE TO 40 TO 50 KTS AT TIMES WHICH WILL
SUPPORT RELATIVELY HIGH VALUES OF BULK SHEAR AND THE DEVELOPMENT OF
STRONG OR SEVERE THUNDERSTORMS. MOISTURE WILL CONTINUE IN PLACE AT
TIMES FOR RAINFALL.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 329 PM CDT TUE JUN 3 2014

VERY ACTIVE WEATHER AFTERNOON WILL CONTINUE INTO THE EVENING HOURS.
CAPE VALUES HAVE SOARED TO 4K TO 6K J/KG AND AS CAP CONTINUES TO
WEAKEN THE THUNDERSTORMS TO INCREASE. SPC HAS SLIGHT RISK TO
MODERATE RISK FOR LARGE HAIL/DAMAGING WINDS/TORNADOES ACROSS THE
CWA. PV ANOMALY MOVING ACROSS THE ROCKIES WILL AID IN FOCUSING
DEVELOPMENT...ALONG WITH OUTFLOW FROM EARLIER CONVECTION.

ACTIVITY WILL QUICKLY TRANSITION EAST INTO AN MCS WITH CLEARING
SKIES OVERNIGHT. THE CLEARING SKIES WILL ALLOW FOR TEMPS TO COOL
WITH FOG/LOW STRATUS DEVELOPING. THE FOG WILL QUICKLY LIFT WITH
MOSTLY SUNNY SKIES FOR THE AFTERNOON. COOLER AIR SETTLES ACROSS THE
AREA WITH HIGHS IN THE 70S TO LOWER 80S. THE NEXT DISTURBANCE
ARRIVES ACROSS THE PANHANDLE FOR THE AFTERNOON WITH A SLIGHT CHANCE
FOR THUNDERSTORMS.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 329 PM CDT TUE JUN 3 2014

WEDNESDAY NIGHT THROUGH FRIDAY...ANOTHER UPPER LEVEL DISTURBANCE
WILL MOVE THROUGH WEDNESDAY NIGHT WITH AN MCS OR TWO DEVELOPING ON
THE CNTL HIGH PLAINS/BLACK HILLS. THESE SYSTEMS SHOULD MOVE EAST
SOUTHEAST INTO EASTERLY UPSLOPE LOW LEVEL FLOW AROUND 30 KT. THE SPC
HAS OUTLOOKED AREAS GENERALLY ALONG AND WEST OF HIGHWAY 83 FOR SEVERE
STORM DEVELOPMENT.

IN THE WAKE OF THE STORMS WEDNESDAY NIGHT...HIGH PRESSURE BUILDS INTO
NCNTL NEB THURSDAY WITH SOUTHERLY RETURN FLOW DEVELOPING UP THE
HIGH PLAINS OF WYOMING AND WRN NEB. THE NAM SHOWS CONVECTION
DEVELOPING THURSDAY MORNING ACROSS WRN NEB MOVING INTO NCNTL NEB
DURING THE AFTN. IT IS UNCLEAR HOW ORGANIZED THIS CONVECTION WILL
BE GIVEN THE TIMING OF THE DISTURBANCE. BULK SHEAR AND INSTABILITY
ARE FAIRLY MODEST...25 TO 35 KT AND LIFTED INDICES OF AROUND -4 TO
-6 C.

ON FRIDAY...UPSLOPE FLOW STRENGTHENS BUT FOCUSES A BIT FARTHER SOUTH
ACROSS ERN COLO AND THE SRN NEB PANHANDLE DURING THE AFTN.
INSTABILITY/LIFTED INDICES AND BULK SHEAR INCREASE TO AROUND -8C AND
40 KTS WHICH SHOULD SUPPORT SUPERCELL DEVELOPMENT...INITIALLY ACROSS
THE HIGH PLAINS OF ERN COLO AND THE CHEYENNE DIVIDE WHICH WOULD MOVE
EAST SOUTHEAST INTO SWRN NEB LATE FRIDAY AFTN.

THE TEMPERATURE FORECAST FOLLOWS A TRADITIONAL MODEL BLEND FOR HIGHS
MOSTLY IN THE UPPER 70S TO NEAR 80 EXCEPT ACROSS THE NORTHWEST
FRIDAY WHERE UPPER 60S SHOULD PREVAIL.

FRIDAY NIGHT THROUGH TUESDAY...STRONG OR SEVERE STORMS EXIT THE FCST
AREA FRIDAY NIGHT TO BE FOLLOWED BY MORE STABLE BUT WET CONDITIONS.
A SHOT OF CANADIAN HIGH PRESSURE AND COLD AIR ALOFT SUGGEST THE
POTENTIAL FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SATURDAY
AND SATURDAY NIGHT. A SECOND REINFORCING COLD FRONT AND CANADIAN
HIGH MOVES THROUGH MONDAY AND MONDAY NIGHT FOR A CHANCE SHOWERS AND
THUNDERSTORMS. ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL DROP
THROUGH THE NRN HIGH PLAINS NEXT TUESDAY WHICH COULD PRODUCE
ADDITIONAL TSTMS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 113 PM CDT TUE JUN 3 2014

BUSY AFTERNOON WITH STRONG TO SEVERE THUNDERSTORMS. IMPACT ALREADY
AT KVTN AND EXPECTED THE STORMS TO IMPACT KVTN AND POINTS SOUTH AND
EAST. LESS CONFIDENCE FOR KLBF AS DEVELOPMENT EXPECTED NEAR THE
TERMINAL...AND COULD BE FURTHER EAST. THIS AFTERNOON INTO THE
EVENING WE WILL CONTINUE TO MONITOR CLOSELY AND WATCH FOR
AMENDMENTS AS IMPACT FOR THUNDERSTORM TIMING BECOMES MORE CERTAIN.
OVERNIGHT ACTIVITY PUSHES EAST...HOWEVER MODELS IN GOOD AGREEMENT
WITH LOW IFR CIGS/FOG DEVELOPING OVERNIGHT INTO THE EARLY MORNING
HOURS. VFR CONDITIONS DEVELOP BY MID MORNING ACROSS THE ENTIRE
AREA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CDC
SHORT TERM...MASEK
LONG TERM...CDC
AVIATION...MASEK
Hazardous weather outlook, Jun 3, 2:33 PM MDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CDT TUE JUN 3 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-042045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
333 PM CDT TUE JUN 3 2014 /233 PM MDT TUE JUN 3 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS
MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. SEVERE
THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AND
MOVE EAST THROUGH THE EVENING HOURS. VERY LARGE HAIL AND DAMAGING
WINDS ARE LIKELY AND TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY NIGHT AND
THURSDAY. IN FACT...BECAUSE OF A FRONT SHIFTING BACK AND FORTH
ACROSS THE CENTRAL PLAINS...THUNDERSTORMS ARE POSSIBLE EACH DAY
THROUGH SATURDAY EVENING WITH THE HIGHEST PROBABILITY FRIDAY AND
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THROUGH 8 PM CDT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Jun 3, 3:00 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             15 NNW TAYLOR           41.97N 99.49W
06/03/2014  E1.00 INCH       LOUP               NE   PUBLIC

&&

JGOMEZ
Local storm report, Jun 3, 3:12 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
412 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     5 N TAYLOR              41.84N 99.38W
06/03/2014  E60 MPH          LOUP               NE   PUBLIC

            ESTIMATED WIND GUST OF 60 MPH.

&&

JGOMEZ
Local storm report, Jun 3, 3:26 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
426 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND GST     BURWELL                 41.78N 99.13W
06/03/2014  E60 MPH          GARFIELD           NE   TRAINED SPOTTER

            WIND BLOWING AT LEAST 60 MPH WITH TREES BENDING OVER AND
            HAIL JUST BEGINNING TO FALL. A DARK LOWERING OF CLOUDS
            WAS NOTED TO THE SOUTH.

&&

CCOLE
Local storm report, Jun 3, 3:29 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
429 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             BURWELL                 41.78N 99.13W
06/03/2014  E1.00 INCH       GARFIELD           NE   LAW ENFORCEMENT

            60 MPH WIND ESTIMATED ALSO

&&

CCOLE
Local storm report, Jun 3, 3:33 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
433 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             THEDFORD                41.98N 100.57W
06/03/2014  E1.00 INCH       THOMAS             NE   LAW ENFORCEMENT

&&

CCOLE
Local storm report, Jun 3, 3:34 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
434 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             THEDFORD                41.98N 100.57W
06/03/2014  E1.75 INCH       THOMAS             NE   LAW ENFORCEMENT

            COVERING THE GROUND

&&

CCOLE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 9:54 AM MDTSevere Thunderstorm WarningLBFCherry36 min
Jun 3, 10:13 AM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha47 min
Jun 3, 10:59 AM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock46 min
Jun 3, 11:41 AM MDTSevere Thunderstorm WarningLBFHolt, Keya Paha, Rock49 min
Jun 3, 12:16 PM MDTSevere Thunderstorm WarningLBFHolt44 min
Jun 3, 1:49 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt25 min
Jun 3, 2:47 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock58 min
Jun 3, 2:58 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas47 min
Jun 3, 3:08 PM MDTSevere Thunderstorm WarningLBFBrown, Rock52 min
Jun 3, 3:18 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler42 min
Jun 3, 3:32 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas43 min
Jun 3, 3:53 PM MDTSevere Thunderstorm WarningLBFWheeler39 min
Jun 3, 3:57 PM MDTSevere Thunderstorm WarningLBFCherry, Grant48 min
Jun 3, 4:11 PM MDTSevere Thunderstorm WarningLBFBlaine, Thomas49 min
Jun 3, 4:24 PM MDTSevere Thunderstorm WarningLBFBrown, Rock51 min
Jun 3, 4:54 PM MDTSevere Thunderstorm WarningLBFBlaine, Garfield, Loup51 min
Jun 3, 4:57 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln63 min
Jun 3, 5:05 PM MDTSevere Thunderstorm WarningLBFHolt, Wheeler40 min
Jun 3, 5:10 PM MDTSevere Thunderstorm WarningLBFGarden, Grant30 min
Jun 3, 5:20 PM MDTSevere Thunderstorm WarningLBFCuster55 min
Jun 3, 5:41 PM MDTSevere Thunderstorm WarningLBFGarfield, Wheeler49 min
Jun 3, 5:47 PM MDTSevere Thunderstorm WarningLBFGarden58 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.